VOL. 169 · NO. 6 | 15 April 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (6), (15 April 2020)
No abstract available
Articles
Gaëtan Chenevier
Duke Math. J. 169 (6), 1039-1075, (15 April 2020) DOI: 10.1215/00127094-2019-0049
KEYWORDS: algebraic number theory, automorphic forms, L-functions, Galois representations, arithmetic geometry, 11F06, 11M41
Hiroshi Iriyeh, Masataka Shibata
Duke Math. J. 169 (6), 1077-1134, (15 April 2020) DOI: 10.1215/00127094-2019-0072
KEYWORDS: convex body, volume product, Mahler conjecture, symplectic capacity, degree of maps, 52A40, 55M25, 52A38
Lev A. Borisov, JongHae Keum
Duke Math. J. 169 (6), 1135-1162, (15 April 2020) DOI: 10.1215/00127094-2019-0076
KEYWORDS: fake projective planes, ball quotient, elliptic surfaces, equations, bicanonical embedding, 14J29, 14F05, 32Q40, 32N15
Chun Yin Hui, Michael Larsen
Duke Math. J. 169 (6), 1163-1207, (15 April 2020) DOI: 10.1215/00127094-2019-0054
KEYWORDS: Galois representations, abelian varieties, hyper-Kähler varieties, maximality, 11F80, 11G10, 20G30
Backmatter
Duke Math. J. 169 (6), (15 April 2020)
No abstract available
Back to Top